So tired and groggy

By Safe Latest Reply 2009-12-18 20:31:32 -0600
Started 2009-12-17 12:31:51 -0600

I am taking Metformin (750), blood pressure meds, cholesterol, statin. Began getting so tired about a week after beginning Metformin. My body aches and pains have also increased. Help.

12 replies

Pat Roth
Pat Roth 2009-12-18 20:31:32 -0600 Report

I would like to say that I know why, but do not ,as my left aching side, that turned out to be that malignant kidney is now removed, and that particular pain is GONE BUT I had other health issues that were draining me too, so I decided that I KNOW NOTHING! I just enjoy reading others problems and realizing that there are so many different causes for fatigue!! It is a wonder that any of us can get out of bed!!! Hugs, PR

rankearl 2009-12-18 14:58:00 -0600 Report

hi i do not know anything about pills but find a dr you can talk too and ask questions hugs julie

MarineMomX2 2009-12-18 09:18:52 -0600 Report

I've been taking all 4 of the meds you mentioned for about 6 months now and did/still do have the same issues. They're still keeping an eye on my bloodwork but the last round showed a complete Vit B deficiency and low folic acid. These two contribute to the production of red blood cells, which of course carry oxygen throughout your body. We tried suppliments for a couple of months and that still didn't make it better, so now I take shots weekly in attempt to bring my numbers up. You never know, you might have a type of deficiency that can be corrected. Talk to your doc and see what is possible.

June Tademy
June Tademy 2009-12-17 22:18:45 -0600 Report

I have and I am experiencing the same thing, this new doctor put me on metmorphin and I am now taking (1000) I was sick, just like you, I am coming off, she wants me to stay on but I am not.Talk to your doctor, I had the same symptoms, could not do a thing but sleep and go to the bathroom. Not healthy-check it out soon

Hinboyz3 2009-12-17 21:43:37 -0600 Report

I agree with Harlen, you need to either call your doctor or see your doctor as soon as possible. Hope you feel better very soon.

Deb-G 2009-12-17 18:12:54 -0600 Report

For sure I agree to check with your doctor…Also sometimes at the beginning of treatment…because you are introducing medications that change your levels (even though its for the better) and you are likely changing your eating habits as well…unfortunately leads to feeling like crap until you adjust to the changes…Bad levels and bad habits make us crave those same things like a vicious cycle…Once you break the cycle it will get easier…

But def check your blood often to make sure your levels are good…that is an indication whether your medications are the right amount…but beyond that you will always also find medications that dont agree with you…

Hope you feel better soon!

appleseed 2009-12-17 17:39:31 -0600 Report

One of the other often not talked about problems is that when you are on statins to control cholesteral, you in turn will in general terms have less of co-enzyme Q10, that needs to be supplemented as well.

appleseed 2009-12-17 17:37:18 -0600 Report

I am sorry to hear of your problem. Many of my friends who use that have experianced the same problem and while I have not been on that particular product, I did have a quite a bit of body pain as well.

Sue Turner
Sue Turner 2009-12-17 15:34:31 -0600 Report

I agree with Harlen. You need to express these concerns to you doctor. Your medication may need to be changed to a lower dosage. Or your meds may need to be changed completely. I know that Bloodpressure meds can also make you feel less energetic. I just think you need to see your doctor and let him/her decide what needs to be done. You may need some added vitimans as well. Good luck.

Antique-Dave 2009-12-17 14:52:26 -0600 Report

Met depletes B12, I supplement with that, B12 also does not absorb as well into your system after about age 40 regardless of the diabetes.

there are several vitamins that if you are deficient can cause you to feel lethargic D3 is another one.

tinajhwk 2009-12-17 12:40:40 -0600 Report

I started metformin in july along with glyburide. I understand. I just don't have any energy and if i do something my sugar plumits.

Next Discussion: Control »